# SDR SIMA20170316001

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 16,138 hours, 11,097 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0361
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION POST. RESET THREE TIMES AND FAILED ALL TIMES.  REMOVED AND REPLACED STEERING MANIFOLD IAW AMM 32-51-50.  OPS CHECKED GOOD.
